# SDR UALA2012081304368

- Difficulty date: August 9, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 65,626 hours, 9,411 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Ruptured
- Location: Bleed Duct
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED LEAK R DUCT LEAK IN BLEED AIR DUCTING IN RIGHT WING INBOARD FIXED LEADING EDGE, OR RIGHT PACK BAY UP TO CENTER ISOLATION VALVE.  REPLACED RT PACK PLENUM DUE TO DUCT SEAL RUPTURE.  REPLACED RT PACK DIFFUSER ASSY, OPS CHECKED GOOD.
